| Model Number |
610131 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Terumo medical corporation received the following information: it was reported that the doctor used an 8fr angio-seal to close the common femoral artery.When the doctor went to pull everything back to deploy the collogen the foot plate did not come out of the sheath.Everything came out of the patient's body.The doctor left a wire for access back up when deploying the first angio-seal device.A second 8fr angio-seal was used, when pulling back to deploy the collagen everything came out of the body, the footplate did not deploy.Hemostasis was achieved by holding pressure and performing a surgical cut down on common femoral artery.A pre-deployment angiogram was not performed.There were no issues noted regarding difficulties with arterial access, sheath, guidewire, or catheter insertion with either angio-seal device.There was no patient harm and the patient remained stable.Type of procedure performed prior to the use of angio-seal was a peripheral intervention.The estimated blood loss was less than 250cc.
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: scrub tech.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.This report is for the second device used in the case, for the first device used please refer to section h10 for the related report number.
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section d9, section h3, and to provide the completed investigation results.The actual device has been returned for evaluation.One (1) 8 fr angio-seal vip device was returned to terumo medical corporation.The returned sample includes the hemostasis sheath and carrier tube.The device was subjected to visual and functional analysis.The device appears to be in used condition with visible signs of blood.The carrier tube and sheath are fully assembled, in rear lock position.The anchor is posted on the assembly distal tip.Functional testing included manually pulling the anchor.This successfully deployed the anchor, collagen and tamper tube.The returned sample included the hemostasis sheath and carrier tube.These components were fully assembled in rear lock position with the anchor posted on the sheath tip.The anchor, collagen and tamper tube were able to be successfully deployed during functional testing.Therefore, the complaint can be confirmed for a partial deployment device pullout.The exact root cause cannot be determined.The likely cause is the device was deployed in the subcutaneous tissue and was pulled from the patient when the user pulled back.Review of the device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.No action is recommended since this risk evaluation is within the predetermined limits.